# SDR SWAA2021101321135

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;STA.947 FLOOR BEAM CORRODED AT GALLEY FITTING RBL 50 WL 208 / REMOVED CORROSION FROM PASSENGER CABIN FLOOR; STA 947 FLOOR BEAM AT RBL 50; WL 208 IAW B737 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS .180' ORIG .118' REMAIN .062' REMOVED IAW B737 SRM 53-70-51-1A-1. REPAIRED FLOOR BEAM IAW EA 210154 REV P1; P2; P3; IR & SWA EA 21-153-02843 REV IR P/N 147A5504-29
